# SDR AALA20040870

- Difficulty date: August 17, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737332
- Aircraft serial: 29523
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33073
- Part serial: BNG0314
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - SLIDE DID NOT AUTO DEPLOY.  MANUALLY DEPLOYED SLIDE.  REPLACED SLIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
